# SDR DALA2021092305718

- Difficulty date: September 18, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 101,344 hours, 14,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 DURING SERVICE CHECK MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHTS (WHITE) INOPERATIVE AT SEATS 13B, 32B AND 35F. CORRECTIVE ACTION: CHECK VOLTAGE NO VOLTAGE AT 3 LOCATIONS. REINSTALLED CONNECTORS AT 13B AND 35F. CHECKS GOOD. REPLACED FUSE IN BATTERY PACK. SYSTEM OPERATIONS IS NORMAL. MCO/PLACARD IS REMOVED. (LP 8037461)
